# SDR WLDA200492

- Difficulty date: September 5, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "B4" CHECK IN BYH, FOUND LBL30 FS 1907 TO 2007 FLOOR SUPPORT CORRODED.  REMOVED SURFACE CORROSION OF APPROXIMATELY .002 OF MATERIAL LBL30 FS 1907 TO 2007 FLOOR SUPPORT.  TREATED BARE AREAS WITH ALODINE, CLEANED THEN PRIMED AREA IAW DC-10 SRM 51-21-01.
